# SDR CALA2025070206138

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 110,937 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR AFT EMERGENCY LIGHT POWER SUPPLY M33409 BATTERY PACK FOUND MALFUNCTIONED.  REPLACED R4 DOOR AFT EMERGENCY LIGHT PO WER SUPPLY M33409 BATTERY PACK AND PERFORMED NEW BATTERY PACK TE ST THE TEST RESULT NORMAL AS PER AMM 33-51-06-960-802 REV.104.
